≡ ▼
ABC Homeopathy Forum

 

 

Remedy Finder:

Acne

 

 

Similar posts:

PCOS - Cystic Acne Symptoms 3Having Acne on my face since long back 1Please help PCOD with acne and excess hair 8Teenage acne - seeking further guidance please 4Teenage acne 4Teen acne 1Teenager son with acne/pimple inflammation on forehead 1Severe nodular acne on back and shoulders and acne scars 5Chronic Acne 3Acne and digestion issues 1

 

The ABC Homeopathy Forum

desperate 4 help acne Page 2 of 2

This is just a forum. Assume posts are not from medical professionals.
what the hell

my face is on fire & beat red with bumps everywhere

are you kidding me!? im freaking out... what the hells going on
 
lifetime last decade
I believe that this is an example of how a remedy identified by Homeopathic software can aggravated an ailment and I shall await the comments of the classical homeopaths who derided the Arnica 6c I prescribed for this common ailment, to be taken both orally and applied topically on the lesions. I have prescribed it to many patients who responded with almost immediate cures, usually within 3 days.

I would like to place on record that I have never encountered any aggravation of this nature which resulted from the therapy I have prescribed for any ailment during the past 25 years of my active involvement in Homeopathy.

I do not know what the software is that Niel used but I have Radar 9.5 on my computer but was sadly disillusioned with using it in the treatment of mundane ailments like Acne although I still use it as a reference standard for ailments that I am not familiar with.

I use a MacBook Pro and have to boot Radar which is a PC software on Parallels and this slows my computer down to a crawl.
 
Joe De Livera last decade
Correction:

Read 'aggravated' on second line as 'aggravate'
 
Joe De Livera last decade
It's very likely that 200c was too high a dose. On the internet, if a new patient has not used homeopathy before, I usually start with a 30c.
 
Homeopathy International 1 last decade
Don't panic...it will pass. It is most likely a similar aggravation and will pass over soon.

Wait for a day and things should be fine.

And please don't take other medicines in the meanwhile...it may further worsen the situation.
 
Niel Madhavan last decade
Niel,

Pardon me for butting in but I wonder if you noticed that you did not request the patient to STOP taking the remedy immediately, which it is very likely she may continue to do, even though she is suffering from this compound aggravation.
 
Joe De Livera last decade
Read carefully Joe...you are joining the gang of those you despise in missing out on the written word. The patient was clearly instructed to take just TWO WET DOSES ON A SINGLE DAY ONLY.

Plus, I don't know what is COMPOUND AGGRAVATION? Please explain.

This reaction, if it has been caused by the remedy, will abate within 24 hours. Even if it doesn't, you can trust me to bring immediate relief by selecting the indicated remedy.

Regards,
Niel
 
Niel Madhavan last decade
I have seen several aggravtions, as well as side effects (proving symptoms) from Arnica from patients on this forum, in my clinic, in patients of other homoeopaths and reported in our literature. It is no different to any other potentized medicine is this regard.

Lifetime, an aggravation of a skin condition is not unusual at all, and is often a good initial sign. Most skin conditions have been heavily suppressed with creams, drugs, poultices and the like. This means that often a stronger healing crisis occurs as the life energy attempts to bring the skin back into balance. The longer the suppression has gone on, the more difficult the skin condition can be to cure.

Aggravation can happen for a variety of other reasons too. One of those is of course that the dose was too frequent, too high in potency, or too 'large' (not diluted enough in water, or too many pillules taken). Another is that you may be sensitive to homoeopathy - there is a whole group of patients we call the 'Ultrasensitives' who can have issues with almost every remedy they are given, until they are given their Simillimum (perfect curative remedy) which also cures this overreactivity.

Aggravation can happen regardless of the philosophy behind the treatment, or the practitioner's intent. It should however be a standard part of any explaination about the possible reactions to a homoeopathic medicine.
 
brisbanehomoeopath last decade
Thanks for the explanation, David! Hope it relieves the patient.

Regards,
Niel
 
Niel Madhavan last decade
And since aggravation happens to at least some patients under the care of any particular homoeopath at one time or another, it should hardly be considered reason to criticize anyone. It is simply the reaction of the vital energy, as dictated by the natural law of cure - and by utilization of the law of similarity.
 
brisbanehomoeopath last decade
One ER visit later...

I am both broke & disappointed. My face blew up- but I don't blame the recommendation. I think I took too much... & now learned the power of homeopathy. Potency is not a threat to be messed with.


My face felt on fire (not an exaggeration) and the doctor said it literally burned my skin and will have to heal like a severe sun burn. Bumps, redness, fever- real sexy stuff going on here.


Lets see if possibly AFTER this goes away my acne improves. Hard to tell at this very awful moment.
 
lifetime last decade
Didn't you follow the dosing instructions?

Describe the exact state.

Homeopathy may still help you. You just need to let us the complete condition. The problem you are mentioning will be amenable to Homeopathic treatment more than Allopathy.

I know it will be a difficult call but would still suggest that you give Homeopathy another try.

Regards,
Niel
 
Niel Madhavan last decade
Thanks Niel.

Well, I bought the CC & dilluted it without consciousness. Thus, A low entrance remedy was probably 3 times what it should've been.

I know... I am not ruling out Homeopathy & feel like a huge idiot. I never knew this could happen.

Best-
 
lifetime last decade
Are you taking any remedies right now?
 
Niel Madhavan last decade
That is a very extreme reaction to taking 2 doses of Calc-carb. Are you certain the remedy caused it? Do you have a history of such reactions? What was the diagnosis at the ER?
 
brisbanehomoeopath last decade
Well the Doctor gave me very low does of steroids so thats all I'm taking for 3 days.

She also said i COULD put aloe on it if i wanted it for the pain.

Yes, I used that rememedy twice... possibly 3 times as well. I thought whatever was happening the CC was going to fix it & didn't realize it was the culprit.

The only other solution I could think is the other day I washed my face with Tea Tree Oil & it burned, but it wasn't that bad. It just burned when I put it on & was a little red after and dry. The CC could've further irritated this, no?
 
lifetime last decade
Hi,

I am wondering if you applied CC externally?

As you posted before
'So i keep using it then?

Every 4 hours during day, on skin??

I think it has reduced scaring though.
'

Keep using it every 4 hours on skin from the above indicates that the remedy was used on skin, is it correct?

Regards
Nawaz
 
nawazkhan last decade
Yes sir, on the skin.



UPDATE:

I came home- home, where I was raised, & my family thankfully has kick ass medication from mexico that my family uses (in small portion) for ezema.

The difference from yesterday to today is astounding & I believe by tomorrow I'll be healed.


ALSO I spoke to doctor about what happened & they recommended Mario Badescu products, supposedly THE celebrity skin care product. So I checked it out online & one product for blackheads, which only includes 3 natural products, is made with CC. I ordered the product because in this case the dose is already pre-determined and safe to use.
 
lifetime last decade
Wish you all the best. May you recover fast!
 
Niel Madhavan last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.